Incomplete hyperbolic manifolds and local finiteness of space
Doklady Akademii Nauk, Tome 273 (1983) no. 4, pp. 777-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_4_a0,
author = {B. N. Apanasov},
title = {Incomplete hyperbolic manifolds and local finiteness of space},
journal = {Doklady Akademii Nauk},
pages = {777--781},
year = {1983},
volume = {273},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_4_a0/}
}
B. N. Apanasov. Incomplete hyperbolic manifolds and local finiteness of space. Doklady Akademii Nauk, Tome 273 (1983) no. 4, pp. 777-781. http://geodesic.mathdoc.fr/item/DAN_1983_273_4_a0/